# SDR HEEA0016592

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N293CA
- Make and model: Bell 412
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8538100
- Condition: Failed
- Location: Xmsn Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANS. OIL TEMP HIGH.
